A Remark on the Existence Interval of the Solution of the Cauchy Problem

Filippov, V. V.
August 2004
Differential Equations;Aug2004, Vol. 40 Issue 8, p1205
Academic Journal
Focuses on the development of methods for studying equations and inclusions with discontinuous right-hand side. Estimated length of the existence interval for the solution of the Cauchy problem for the equation; Use of the principle of continuation with respect to a parameter; Application of versions of the Osgood criterion and close results that can be applied to equations and inclusions with discontinuous right-hand side.


Related Articles

  • Doubly-symmetric horseshoe orbits in the general planar three-body problem. Bengochea, Abimael; Galán, Jorge; Pérez-Chavela, Ernesto // Astrophysics & Space Science;Dec2013, Vol. 348 Issue 2, p403 

    We present some results about the continuation of doubly-symmetric horseshoe orbits in the general planar three-body problem. This is done by means of solving a boundary value problem with one free parameter which is the quotient of the masses of two bodies μ= m/ m, keeping constant μ= m/...

  • Solution of the equivalence problem for the Painlevé IV equation. Kartak, V. // Theoretical & Mathematical Physics;Nov2012, Vol. 173 Issue 2, p1541 

    We solve the equivalence problem for the Painlevé IV equation, formulating the necessary and sufficient conditions in terms of the invariants of point transformations for an arbitrary second-order differential equation to be equivalent to the Painlevé IV equation. We separately consider...

  • An a priori estimate for the solution of a mixed problem for the heat equation. Kapustin, N. // Differential Equations;Oct2006, Vol. 42 Issue 10, p1447 

    The article focuses on the analysis of a spectral problem with a spectral parameter in a boundary condition that emerges when considering the action of the heat flow from a medium in which the heat propagation velocity is assumed to be finite. It covered some mathematical expressions of a mixed...

  • The generalized Proudman–Johnson equation at large Reynolds numbers. Kim, Sun-Chul; Okamoto, Hisashi // IMA Journal of Applied Mathematics;Apr2013, Vol. 78 Issue 2, p379 

    We consider the generalized Proudman–Johnson equation with an external force. Solving its steady states numerically, we demonstrate that a unimodal pattern appears at large Reynolds numbers if and only if the parameter endowed in the equation is equal to unity. This may be interpreted as...

  • Elliptic-parabolic equation and the corresponding problem with free boundary I: Elliptic problem with parameter. Degtyarev, Sergey // Journal of Mathematical Sciences;Jul2014, Vol. 200 Issue 3, p305 

    We consider the elliptic problem with a parameter that occurs under the consideration of a broad class of nonlinear elliptic-parabolic problems and nonlinear evolutionary elliptic problems, in particular, elliptic-parabolic and elliptic problems with free boundary. The existence and coercive...

  • An Inverse Problem for a 2-D System of Steady-State Reaction-Diffusion Equations on a Perforated Domain. Kunze, Herb; La Torre, Davide // AIP Conference Proceedings;2017, Vol. 1798 Issue 1, p1 

    We consider an inverse problem for a two-dimensional system of steady-state reaction-diffusions acting on a perforated domain. We establish several results that connect the parameter values for the problem on the perforated domain with the corresponding problem on the related unperforated of...

  • A note on solution sets of interval-valued fuzzy relational equations. Li, Pingke; Fang, Shu-Cherng // Fuzzy Optimization & Decision Making;Mar2009, Vol. 8 Issue 1, p115 

    This note discusses three types of solutions for a system of interval-valued fuzzy relational equations with max- T composition and illustrates their relations to the solutions of a system of fuzzy relational inequalities with max- T composition. It validates the major claims appeared in Fuzzy...

  • Inverting reservoir parameters in a two-phase fractured medium with a niche genetic algorithm. Zhang, Sheng-Qiang; Han, Li-Guo; Liu, Chun-Cheng; Zhang, Yi-Ming; Gong, Xiang-Bo // Applied Geophysics: Bulletin of Chinese Geophysical Society;Dec2012, Vol. 9 Issue 4, p440 

    In this paper we calculate a synthetic medium surface displacement response that is consistent with real measurement data by applying the least-square principle and a niche genetic algorithm to the parameters inversion problem of the wave equation in a two-phase medium. We propose a niche...

  • Periodic BVPs for fractional order impulsive evolution equations. Xiulan Yu; JinRong Wang // Boundary Value Problems;Feb2014, Vol. 2014, p1 

    In this paper, we study periodic BVPs for fractional order impulsive evolution equations. The existence and boundedness of piecewise continuous mild solutions and design parameter drift for periodic motion of linear problems are presented. Furthermore, existence results of piecewise continuous...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics